The Hebrew University, Jerusalem and University of Pennsylvania and The Hebrew University, Jerusalem and University of Florida respectively. The authors would like to thank helpful comments by Etienne Losq.
Stochastic Dominance: A Note
Article first published online: 30 APR 2012
1982 The American Finance Association
The Journal of Finance
Volume 37, Issue 3, pages 871–875, June 1982
How to Cite
KROLL, Y. and LEVY, H. (1982), Stochastic Dominance: A Note. The Journal of Finance, 37: 871–875. doi: 10.1111/j.1540-6261.1982.tb02229.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!